MathSciNet Relay Station
MathSciNet bibliographic data
MR2175604 (2006e:34148) 34K11 (34C29)
Tiryaki, A.; Başci, Y.; Güleç, I. Interval criteria for oscillation of second-order functional differential equations. Comput. Math. Appl. 50 (2005), no. 8-9, 1487–1498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement